can i use lortab to ween off of ultram---trying to prevent withdrawls-- i watch babys i have to keep goin day to day no time to crash with withdrawls.... not a dopie just takin tramodo for daily headaches-- take my prescription as perscribed 200mg a day about 4 50mg tabs been taken close to yr... got a few lortabs to help with stop withdrawls from ultram will this work or not
well it will help with the withdrawal from the tramadol but that's only because you'd still be taking an opiate and not yet experiencing a true withdrawal. best to stop taking both altogether. especially given the low dose you've been on.
i've seen many members talk about tapering off of tramadol to avoid seizures, but honestly, i've never seen anyone experience a seizure from quitting tramadol, only from taking high doses. but best to be safe so check in with your dr. and put together a safe tapering plan.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.